2% diltiazem gel

Common Questions and Answers about 2% diltiazem gel

tiazac

Thank you for your suggestions. I'm using a compound prescription called Diltiazem 2% Gel. It's supposed to help heal anal fissures. It seems to have helped some---but not enough that I'm completely without pain. My doctor said to give it 4-6 weeks to help heal the fissure. Do you know if a small fissure has to be surgically sutured or can it be carterized?
On a separate note, I suffered from anal fissures for 3 years, horrendously painful, like someone shoving a knife up your bum ever time you go for a poo - **** the GTN, go for the diltiazem hydrochloride 2%. I mean, it didn't work for me overall and rid me of the fissures but my bum was very tight and needed surgery. Just don't suffer with it! And also if it happened as a result of anal sex don't beat yourself up about it, no matter what your past you have a spotless future.
Prevention medications would really be necessary for you, because you are in so much pain. Diltiazem is what I finally ended up with because nothing else worked for prevention, but talk to your Dr and see what to start with. Take care!
- For menstural migraines, Estradiol gel (like what people use for menopause). I tried this before. 2/3 for how strong the evidence is. 2/3 for how well it works in scientific trials. 2/3 for how well it works in clinical setting. infrequent side-effects.
The first specialist gave me this ointment (Diltiazem 2%) and it had worked previous times but it just was taking too long. So for off I went for a second opinion. This doctor explained the whole thing to me. What fishers were, showed me where mine was located and why the spasms, pain and burning was occurring. The walls of you rectum are made up of muscle, there is an inter and outer muscles, the inter muscle we can control and the out our bodies know when they need to be used.
She is on Lasix 1/2 twice a day and Encard 1/2 twice a day. She was on Encard once a day, but got worst, heart enlarged and tray closed up some. Second Encard helped and increased her appetite alot. She has had crystals in urine in the past and is on Science Diet CD. She is 12 and only has 5 teeth, I chop her food in a small blender, and add a little water and place in microwave about 7 seconds, she dances around till I put her dish on the floor, she eats so fast, and it's gone in min.
Hi, I am also suffering from this odor for more than 2 yrs now. But recently I detoxified my body completely and used probiotics. Odor was gone, but when I eat certain foods which odor is coming back. So I avoided foods which my stomach is not agreeing to. It could be heavy metal poisoning, especially mercury. I met few guys in other forums who had this same problem and it turned out to be mercury poisoning. So you better checkout that too and if it is then get rid of mercury from your body.
i had lateral sphincterotomy 1 week and 1/2 ago. i had 2 fissures, and the doctor burned out few polyps that had been formed. the first days after the operation i was in pain, but it took tramadol, pain reliever 2 times a day. i took a lot of medicines after surgery, including soft laxatives. i was very affraid of the 1 BM, which happened 2 days after surgery, but it was easy and pain free. i was recomended to take tramadol before i had the BM so i would feel a little pain.
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
Over a week ago for absolutely no identifiable reason my heart started skipping way more beats than usual. I can go hours with none and then have several hours where I'll have 2 or 3 a minute. It's setting me over the edge. I don't know if it's dangerous or not. I went to the ER the other day and they basically didn't care at all and just had me take Ativan and sent me home.
MedHelp Health Answers